# SDR TAOA089502

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV LEFT SIDE SMOKE DETECTOR CAME ON IN-FLIGHT.  NO SMOKE PRESENT.  CLEANED CONNECTOR AT DETECTOR - OPS CHECKED NORMAL PER SELF-TEST.  (X)
